# SDR CA140521007

- Difficulty date: March 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00691300
- Condition: Burned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE WORKING ON THE ACFT, MAINTENANCE CREW FOUND THAT THE CIRCUIT BREAKER FOR THE FLOODLIGHTS WAS DISENGAGED, RESETTING THE BREAKER JUST RESULTED IN IT POPPING AGAIN.  THE CUSTOMER WAS INFORMED AND THEY GAVE THE GO AHEAD TO FAULT FIND THE PROBLEM.  THE DEFECT WAS TRACED TO THE PILOT`S SIDE INSTRUMENT PANEL FLOODLIGHT ASSY, COMPONENT IDENTIFIER DS3LA.  THE UNIT WAS SEVERELY BURNED RESULTING IN THE WIRES TO THE UNIT BECOMING SHORTED.  THERE ARE NO OBVIOUS SIGNS OF MISASSEMBLY OF THE FLOODLIGHT OR EXTERNAL DAMAGE.
